ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

SPLIT-STEP FORWARD MILSTEIN METHOD FOR STOCHASTIC DIFFERENTIAL EQUATIONS

Sinch, Samar (2012) SPLIT-STEP FORWARD MILSTEIN METHOD FOR STOCHASTIC DIFFERENTIAL EQUATIONS. In: INTERNATIONAL JOURNAL OF NUMERICAL ANALYSIS AND MODELING, 9 (4). pp. 970-981.

[img]
Preview
PDF
num_ana_met_9-4_970_2012.pdf - Published Version

Download (186Kb) | Preview
Official URL: http://www.math.ualberta.ca/ijnam/Volume-9-2012/No...

Abstract

In this paper, we consider the problem of computing numerical solutions for stochastic differential equations (SDEs) of Ito form. A fully explicit method, the split-step forward Milstein (SSFM) method, is constructed for solving SDEs. It is proved that the SSFM method is convergent with strong order gamma = 1 in the mean-square sense. The analysis of stability shows that the mean-square stability properties of the method proposed in this paper are an improvement on the mean-square stability properties of the Milstein method and three stage Milstein methods.

Item Type: Journal Article
Additional Information: Copyright for this article belongs to the Institute for Scientific Computing and Information
Keywords: Stochastic differential equation; Explicit-method; Mean convergence; Mean square convergence; Stability; Numerical experiment
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 11 Sep 2012 06:53
Last Modified: 11 Sep 2012 06:53
URI: http://eprints.iisc.ernet.in/id/eprint/45020

Actions (login required)

View Item View Item